# SDR 20010410AP009

- Difficulty date: March 5, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N406TS
- Make and model: Beech 400BEECH
- Aircraft serial: RJ6
- Aircraft time: 3,661 hours, 4,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 45A620911
- Condition: Corroded
- Location: Te Flaps
- Part time: 3,661 hours, 4,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''A'' & ''B'' INSPECTION FOUND THAT BOTH INBOARD AND OUTBOARD FLAP BELL CRANKS ON BOTH WINGS HAD EXCCESSIVE PLAY. THIS CONDITION COULD BE OBSERVED WITH FULL CABLE TENSION WITH FLAPS IN FULL DOWN POSITION. WHEN EACH BELLCRANK WAS  DISSASSEMBLED FOUND BOTH BEARINGS, BOLT, STEEL INSERT AND ALUMINUM BELL CRANK TO HAVE HEAVY CORROSION. BOTH OUTBOARD BELL CRANKS HAD TO BE REPLACED.
